# SDR COEA2023121202801

- Difficulty date: October 30, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300202
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 200031 HEAVY CHECK   COE/MAJOR REPAIR: INTERNAL FUSELAGE FRAMES 35-38 STRINGER 5R HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED STRINGER PER ATR72 SRM 530000-300-824-A01.
